Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 183, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 31, 2008, 3:48 AM CDT for Harvey County, Reno County, Sedgwick County, Kansas. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2008, 3:48 AM CDT (08:48 UTC)
- Expired
- May 31, 2008, 4:30 AM CDT
- In force
- 42 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Harvey County, KS, Reno County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 49 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 4:10 AM CDT | HAIL 1 | 11 W Haven, KS | AN OBSERVER ESTIMATED NICKEL TO QUARTER SIZE HAIL ABOUT 11 MILES WEST OF HAVEN. |
| May 31, 4:22 AM CDT | HAIL 2 | 11 S Hutchinson, KS | AN OBSERVER ESTIMATED VERY LARGE HAIL IN BETWEEN HEN EGG AND TENNIS BALL SIZE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 8.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2251 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 2011 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 310848 SVRICT KSC079-155-173-310930- /O.NEW.KICT.SV.W.0183.080531T0848Z-080531T0930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 348 AM CDT SAT MAY 31 2008 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS. SOUTHERN RENO COUNTY IN SOUTH CENTRAL KANSAS. SOUTHWESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 430 AM CDT. * AT 343 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF PARTRIDGE...OR 15 MILES SOUTHWEST OF HUTCHINSON...AND MOVING EAST AT 29 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ABBYVILLE...ANDALE...ARLINGTON...BURRTON...HAVEN...MOUNT HOPE... PARTRIDGE...PLEVNA...PRETTY PRAIRIE...SOUTH HUTCHINSON...YODER... CHENEY LAKE. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. LAT...LON 3805 9761 3773 9760 3772 9832 3804 9832 TIME...MOT...LOC 0848Z 267DEG 25KT 3788 9800 $$ KLEINSASSER
3 follow-up statements
000
WWUS53 KICT 310900
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
400 AM CDT SAT MAY 31 2008
KSC079-155-173-310930-
/O.CON.KICT.SV.W.0183.000000T0000Z-080531T0930Z/
HARVEY KS-RENO KS-SEDGWICK KS-
400 AM CDT SAT MAY 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SEDGWICK...SOUTHEASTERN RENO AND SOUTHWESTERN HARVEY COUNTIES UNTIL
430 AM CDT...
AT 357 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO
GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR YODER...OR 13 MILES
SOUTH OF HUTCHINSON...MOVING EAST AT 29 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR HAVEN BY 415 AM CDT.
NEAR MOUNT HOPE BY 425 AM CDT.
THE TOWN OF YODER IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
LAT...LON 3773 9815 3804 9816 3805 9762 3802 9762
3801 9761 3773 9760
TIME...MOT...LOC 0900Z 267DEG 25KT 3788 9789
$$
KLEINSASSER000
WWUS53 KICT 310916
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
416 AM CDT SAT MAY 31 2008
KSC079-155-173-310930-
/O.CON.KICT.SV.W.0183.000000T0000Z-080531T0930Z/
HARVEY KS-RENO KS-SEDGWICK KS-
416 AM CDT SAT MAY 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SEDGWICK...SOUTHEASTERN RENO AND SOUTHWESTERN HARVEY COUNTIES UNTIL
430 AM CDT...
AT 412 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO
GOLF BALL SIZE...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTHWEST OF HAVEN...OR 16 MILES SOUTH OF
HUTCHINSON...MOVING EAST TO SOUTHEAST AT 31 MPH.
THE SEVERE THUNDERSTORM WILL BE...
5 MILES SOUTH OF HAVEN BY 420 AM CDT.
NEAR MOUNT HOPE BY 430 AM CDT.
THE TOWN OF CHENEY LAKE IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3773 9804 3804 9805 3804 9781 3805 9779
3805 9762 3773 9760
TIME...MOT...LOC 0916Z 277DEG 27KT 3784 9784
$$
KLEINSASSER000
WWUS53 KICT 310922
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
422 AM CDT SAT MAY 31 2008
KSC079-310932-
/O.CAN.KICT.SV.W.0183.000000T0000Z-080531T0930Z/
HARVEY KS-
422 AM CDT SAT MAY 31 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HARVEY COUNTY HAS
BEEN CANCELLED...
AT 417 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3773 9804 3803 9805 3804 9804 3804 9781
3805 9779 3792 9770 3791 9770 3791 9762
3773 9760
TIME...MOT...LOC 0922Z 278DEG 28KT 3782 9778
$$
KSC155-173-310930-
/O.CON.KICT.SV.W.0183.000000T0000Z-080531T0930Z/
RENO KS-SEDGWICK KS-
422 AM CDT SAT MAY 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SEDGWICK AND SOUTHEASTERN RENO COUNTIES UNTIL 430 AM CDT...
AT 417 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HAIL UP
TO BASEBALL SIZE...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS
LOCATED NEAR CHENEY LAKE...OR 17 MILES SOUTH OF HUTCHINSON...MOVING
EAST TO SOUTHEAST AT 32 MPH.
THE SEVERE THUNDERSTORM WILL BE...
4 MILES WEST OF ANDALE BY 430 AM CDT.
THE TOWN OF CHENEY LAKE IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.
THIS IS A DANGEROUS STORM. FOR YOUR PROTECTION MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS OR LARGE HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
LAT...LON 3773 9804 3803 9805 3804 9804 3804 9781
3805 9779 3792 9770 3791 9770 3791 9762
3773 9760
TIME...MOT...LOC 0922Z 278DEG 28KT 3782 9778
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:09 AM CDT, 39 minutes earlier.
Area forecast discussion, May 31, 3:09 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 309 AM CDT SAT MAY 31 2008 .DISCUSSION... MAIN FORECAST CONCERN: THUNDERSTORM CHANCES THIS WEEKEND AND AGAIN THURSDAY INTO FRIDAY. TODAY-MONDAY: MODERATE MID-LEVEL WESTERLY FLOW WILL PERSIST ACROSS THE KANSAS REGION DURING THE PERIOD. SURFACE-850 FRONTAL ZONE NEAR THE KS/OK BORDER PROGGED TO REMAIN IN TACT INTO SUNDAY...BEFORE WEAKENING/DISSIPATING MONDAY. WILL MAINTAIN 20-30% POPS TODAY IN S-CNTRL/SERN KS WITH WEAK 850 CONVERGENCE ALONG WITH SOME ISENTROPIC LIFT IN THE 850-700 FRONTAL ZONE. THE 850 CONVERGENCE/MOISTURE TRANSPORT AND 850-700 LAYER ISENTROPIC ASCENT INCREASE EACH NIGHT THE NEXT 2 NIGHTS INTO THE MORNING HOURS. MODERATE-STRONG INSTABILITY COUPLED WITH 45-55 KT OF DEEP-LAYER SHEAR WILL BE SUPPORTIVE OF SUPERCELL TYPE STORMS TODAY THROUGH SUNDAY ESPECIALLY DURING THE PM/EVE HOURS. BY MON PM...CONVECTION ACTIVITY SHOULD SHIFT MAINLY INTO NERN KS AS WARMER MID-LEVEL AIR SPREADS INTO OUR AREA. TRIMMED HIGHS BACK A FEW DEGREES SUNDAY IN ANTICIPATION OF CONVECTIVE DEBRIS AND EASTERLY WINDS. OTHERWISE MONDAY SHOULD HEAT UP WITH LESS CLOUDS AND MORE OF A SOUTHERLY COMPONENT. TUESDAY-FRIDAY: IT APPEARS WE MAY SEE A BRIEF REPRIEVE IN CONVECTION CHANCES TUESDAY INTO WEDNESDAY WITH WARMER MID-LEVEL TEMPERATURES IN PLACE. ALTHOUGH THE MEDIUM RANGE MODELS STILL SHOW SOME DIFFERENCES IN DETAILS...THE GFS...UKMET...AND ECMWF ALL ARE DEPICTING AN ANOMALOUSLY STRONG UPPER TROF MOVING OUT OF THE WESTERN CONUS ACROSS THE NORTHERN/CENTRAL PLAINS THURSDAY INTO FRIDAY. THIS SHOULD ALLOW SUBSTANTIAL GULF MOISTURE/INSTABILITY TO FLOW NWD ACROSS OUR AREA WITH INCREASING THUNDERSTORM/SEVERE WEATHER CHANCES AS THE UPPER TROF/DRYLINE FEATURES MOVE EWD ACROSS OUR AREA. HAVE INCREASED POPS INTO LOW END CHANCE CATEGORY THURS-THURS NIGHT FOR NOW...AND WILL LIKELY REFINE/INCREASE POPS AS WE GET NEARER IN TIME AND CONFIDENCE GROWS IN THE SOLUTION. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 87 65 84 68 / 20 30 30 30 HUTCHINSON 86 63 84 68 / 20 30 20 30 NEWTON 86 64 84 67 / 20 30 20 30 ELDORADO 85 64 84 68 / 20 30 20 30 WINFIELD-KWLD 87 65 85 69 / 30 40 30 30 RUSSELL 86 59 84 66 / 10 20 20 30 GREAT BEND 86 61 83 67 / 20 20 20 30 SALINA 87 61 85 66 / 10 20 20 30 MCPHERSON 86 62 84 67 / 20 20 20 30 COFFEYVILLE 85 64 84 68 / 30 40 30 30 CHANUTE 84 63 84 68 / 30 30 20 30 IOLA 85 62 84 68 / 20 30 20 30 PARSONS-KPPF 85 63 84 68 / 30 30 20 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 30, 10:35 PM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1035 PM CDT FRI MAY 30 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-010345- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1035 PM CDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS OVER AREAS GENERALLY ALONG AND SOUTHEAST OF A LINE FROM MATFIELD GREEN TO ANTHONY. SOME STRONG THUNDERSTORMS CAPABLE OF THREE QUARTER INCH DIAMETER HAIL AND 50 TO 55 MPH WINDS ARE POSSIBLE OVER AREAS ALONG AND SOUTHEAST OF A LINE FROM CHANUTE TO EXTREME SOUTHEAST COWLEY COUNTY...WHERE HEAVY RAINS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS SATURDAY AFTERNOON AND EVENING. BOTH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE...ESPECIALLY SOUTH OF HIGHWAY 400. THE RISK FOR SEVERE THUNDERSTORMS IS EXPECTED TO EXPAND ACROSS THE ENTIRE AREA FROM SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. BESIDES LARGE HAIL AND DAMAGING WINDS...A FEW TORNADOES ARE ALSO POSSIBLE. A RATHER UNSETTLED WEATHER PATTERN WILL CONTINUE ACROSS MUCH OF THE AREA NEXT WEEK...WITH CHANCES FOR THUNDERSTORMS AT TIMES ACROSS THE AREA. STRONG THUNDERSTORMS ARE POSSIBLE WITH A CONDITIONAL RISK FOR SOME SEVERE WEATHER. PLEASE CHECK LATER OUTLOOKS AND FORECASTS FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE LATE SATURDAY AFTERNOON AND EVENING ACROSS SOUTH-CENTRAL AND SOUTHEAST KANSAS...ESPECIALLY SOUTH OF HIGHWAY 400. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES
In the hours before
Local storm report, May 30, 10:21 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1021 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST 1 SSE PARSONS TRI CITY 37.32N 95.51W
05/30/2008 E60.00 MPH LABETTE KS LAW ENFORCEMENT
WINDS WERE AT LEAST 60 MPH JUST SOUTH OF THE AIRPORT.
&&
CDBLocal storm report, May 30, 10:35 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1035 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 3 SE LABETTE 37.20N 95.14W
05/30/2008 E1.00 INCH LABETTE KS STORM CHASER
1030 PM TSTM WND GST 3 SE LABETTE 37.20N 95.14W
05/30/2008 E70.00 MPH LABETTE KS STORM CHASER
STORM CHASER ESTIMATED 70 MPH WINDS.
&&
CDBSpecial weather statement, May 31, 3:43 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 343 AM CDT SAT MAY 31 2008 KSZ067-310915- RENO- 343 AM CDT SAT MAY 31 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR RENO COUNTY... AT 338 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR ARLINGTON...OR 15 MILES NORTH OF KINGMAN...AND MOVING EAST AT 25 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:50 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 55 min |
| May 30, 10:35 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 55 min |
| May 31, 4:27 AM CDT | Severe Thunderstorm Warning | ICT | Reno, Sedgwick | 48 min |
| May 31, 4:53 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 37 min |
| May 31, 5:08 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 52 min |
| May 31, 5:13 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 62 min |
| May 31, 5:18 AM CDT | Severe Thunderstorm Warning | ICT | Kingman | 27 min |
| May 31, 5:34 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 56 min |
| May 31, 5:41 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 34 min |
| May 31, 5:45 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 45 min |
| May 31, 5:53 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 44 min |
| May 31, 6:07 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 28 min |
| May 31, 6:12 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 63 min |
| May 31, 6:16 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 59 min |
| May 31, 6:22 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 37 min |
| May 31, 6:28 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 62 min |
| May 31, 6:47 AM CDT | Areal Flood Warning | ICT | Sedgwick | 5 hr |
| May 31, 7:03 AM CDT | Severe Thunderstorm Warning | ICT | Elk | 43 min |
| May 31, 7:10 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 65 min |
| May 31, 7:28 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 47 min |
| May 31, 7:44 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 50 min |
| May 31, 7:57 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 48 min |
| May 31, 8:39 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 51 min |
| May 31, 9:00 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 44 min |
| May 31, 9:10 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk | 65 min |
| May 31, 9:11 AM CDT | Areal Flood Warning | ICT | Butler, Chautauqua, Cowley, Elk, Montgomery | 6 hr |
| May 31, 9:35 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 55 min |
| May 31, 3:04 PM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 16 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.